# SDR FDEA201009153494

- Difficulty date: September 15, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX141N5131792
- Condition: Gouged
- Location: Bs 418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK GOUGED AT STA 418 LBL 45. REMOVED 0.025" GOUGED MATERIAL FROM SEAT TRACK CROWN. OUT OF LIMITS IAW SRM 53-00-52 DET.I  AND SRM 51-10-02.  REMOVED SEAT TRACK . FABRICATED NEW SEAT TRACK IAW SRM 53-00-52 DET I INSTALLED NEW SEAT TRACK AT   LBL 45 STA 418-440 IAW SRM 51-40-02. MAJOR REPAIR
